Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Résolution équation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 9363

  • Page / 375


Selection :

  • and

On the diophantine equation y2=4qun+4q+1TZANAKIS, N; WOLFSKILL, J; LEWIS, D. J et al.Journal of number theory (Print). 1986, Vol 23, Num 2, pp 219-237, issn 0022-314XArticle

On closed from solutions for the differential matrix Riccati equation problemINCERTIS, F.IEEE transactions on automatic control. 1983, Vol 28, Num 8, pp 845-848, issn 0018-9286Article

A solution of the continuous Lyapunov equation by means of power seriesJECEK, J.Kybernetika. 1986, Num 3, pp 209-217, issn 0023-5954Article

Superposition laws for solutions of differential matrix Riccati equations arising in control theorySORINE, M; WINTERNITZ, P.IEEE transactions on automatic control. 1985, Vol 30, Num 3, pp 266-272, issn 0018-9286Article

On Diophantine equations of the form 1+2a=pbqc=2dpeqfALEX, L. J; FOSTER, L. L.The Rocky Mountain journal of mathematics. 1983, Vol 13, Num 2, pp 321-331, issn 0035-7596Article

Quelques solutions exactes des équations de la plasticité parfaite dans le cas de symétrie axialeSHTEJN, M. SH.Prikladnaâ mehanika (Kiev). 1983, Vol 19, Num 10, pp 41-46, issn 0032-8243Article

A novel Lagrangian formulation for self-consistent fluid mechanics problemsLEWIS, H. R.The Physics of fluids. 1985, Vol 28, Num 1, pp 425-427, issn 0031-9171Article

The behavior of a hybrid fixed-point method in a chemical process design environmentMILLER, D. C; LUCIA, A.AIChE journal. 1985, Vol 31, Num 2, pp 329-332, issn 0001-1541Article

On the polynomial matrix equation AX+YB=CZAK, S. H.IEEE transactions on automatic control. 1985, Vol 30, Num 12, pp 1240-1242, issn 0018-9286Article

A dual formulation of the algebraic Riccati equation problemINCERTIS, F.Optimal control applications & methods. 1984, Vol 5, Num 1, pp 1-18, issn 0143-2087Article

Square-root solution for the discrete-time Lyapunov equationFERNANDO, K. V; NICHOLSON, H.IEE proceedings. Part D. Control theory and applications. 1984, Vol 131, Num 3, pp 107-108, issn 0143-7054Article

A new method for solving the polynomial generalized Bezout identityCHUN-HSIUNG FANG.IEEE transactions on circuits and systems. 1992, Vol 39, Num 1, pp 63-65, issn 0098-4094Article

Two counterexamples to Šiljak's conjectureHASAN, A. A. K; HASAN, M. A. K.Electronics Letters. 1985, Vol 21, Num 6, pp 233-234, issn 0013-5194Article

Lösung der Diffusionsgleichung für einen Materialriss = Solution du problème de diffusion pour un matériau fissuré = Solution of the diffusion problem for a material with fissureDÖRR, M.Kernforschungszentrum Karlsruhe. 1984, Num 3809, issn 0303-4003, 21 p.Serial Issue

Numerical solution of the symmetric Riccati equation through Riccati iterationANDERSON, L. R; BREWER, D. W; BAYKAN, D. W et al.Optimal control applications & methods. 1983, Vol 4, Num 3, pp 239-251, issn 0143-2087Article

Diffraction des ondes à polarisation plane par une inclusion de rigidité parfaite et de forme cylindrique non circulaireKOLODIJ, V. I; SHUL'GA, N. A.Prikladnaâ mehanika (Kiev). 1983, Vol 19, Num 10, pp 119-122, issn 0032-8243Article

The diophantine equation x4 + 1= Dy2COHN, J. H. E.Mathematics of computation. 1997, Vol 66, Num 219, pp 1347-1351, issn 0025-5718Article

A persymmetric determinantCHALKLEY, R.Journal of mathematical analysis and applications. 1994, Vol 187, Num 1, pp 107-117, issn 0022-247XArticle

Equation-solvers for chemical engineersSINGH, V.Chemical engineering (New York, NY). 1986, Vol 93, Num 4, pp 149-152, issn 0009-2460Article

Path-following approaches to the solution of multicomponent, multistage separation process problemsVICKERY, D. J; TAYLOR, R.AIChE journal. 1986, Vol 32, Num 4, pp 547-556, issn 0001-1541Article

Pell's equations X2-mY2=-1, -4 and continued fractionsKAPLAN, P; WILLIAMS, K. S; ROQUETT, P et al.Journal of number theory (Print). 1986, Vol 23, Num 2, pp 169-182, issn 0022-314XArticle

Monotonicity of maximal solutions of algebraic Riccati equationsWIMMER, H. K.Systems & control letters. 1985, Vol 5, Num 5, pp 317-319, issn 0167-6911Article

Cubic interpolated pseudo-particle method (CIP) for solving hyperbolic-type equationsTAKEWAKI, H; NISHIGUCHI, A; YABE, T et al.Journal of computational physics (Print). 1985, Vol 61, Num 2, pp 261-268, issn 0021-9991Article

Théorème d'existence de la solution d'une équation différentielle stochastique dans un espace localement convexeKHRENNIKOV, A. YU.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 1, pp 157-160, issn 0040-361XArticle

Comment on a convergence analysis of a numerical method for solving the balance equationIVERSEN, T; NORDENG, T. E.Monthly weather review. 1985, Vol 113, Num 4, pp 692-693, issn 0027-0644Article

  • Page / 375